On index theorems for linear ordinary differential operators
Annales de l'Institut Fourier, Volume 47 (1997) no. 5, pp. 1379-1424.

We introduce and study the sheaf of Deligne to describe singular points of a linear differential operator D and we develop a technique based on homological algebra to prove index theorems for D.

As particular cases, we obtain index theorems for D acting in spaces of multisummable series and a new proof of the index theorem of Malgrange in the space of convergent power series and of the index theorems of Ramis in the spaces of Gevrey series.

We compute the values of these indices in terms of the formal invariants and, namely, in terms of the “singular big points” of D.

On étudie le faisceau de Deligne associé à un point singulier d’un opérateur différentiel D et on développe une méthode d’algèbre homologique pour établir des théorèmes d’indice pour D.

On obtient, en particulier, un théorème d’indice de D dans des espaces de séries multisommables et on retrouve à la fois le théorème d’indice de Malgrange dans l’espace des séries convergentes et les théorèmes d’indice de Ramis dans les espaces de séries Gevrey.

On calcule la valeur de ces indices en fonction des invariants formels de D, notamment, en fonction de ses “ gros points singuliers”.

@article{AIF_1997__47_5_1379_0,
     author = {Loday-Richaud, Mich\`ele and Pourcin, Genevi\`eve},
     title = {On index theorems for linear ordinary differential operators},
     journal = {Annales de l'Institut Fourier},
     pages = {1379--1424},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {47},
     number = {5},
     year = {1997},
     doi = {10.5802/aif.1604},
     zbl = {0901.34012},
     mrnumber = {99g:34022},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.1604/}
}
TY  - JOUR
AU  - Loday-Richaud, Michèle
AU  - Pourcin, Geneviève
TI  - On index theorems for linear ordinary differential operators
JO  - Annales de l'Institut Fourier
PY  - 1997
DA  - 1997///
SP  - 1379
EP  - 1424
VL  - 47
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1604/
UR  - https://zbmath.org/?q=an%3A0901.34012
UR  - https://www.ams.org/mathscinet-getitem?mr=99g:34022
UR  - https://doi.org/10.5802/aif.1604
DO  - 10.5802/aif.1604
LA  - en
ID  - AIF_1997__47_5_1379_0
ER  - 
%0 Journal Article
%A Loday-Richaud, Michèle
%A Pourcin, Geneviève
%T On index theorems for linear ordinary differential operators
%J Annales de l'Institut Fourier
%D 1997
%P 1379-1424
%V 47
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1604
%R 10.5802/aif.1604
%G en
%F AIF_1997__47_5_1379_0
Loday-Richaud, Michèle; Pourcin, Geneviève. On index theorems for linear ordinary differential operators. Annales de l'Institut Fourier, Volume 47 (1997) no. 5, pp. 1379-1424. doi : 10.5802/aif.1604. http://archive.numdam.org/articles/10.5802/aif.1604/

[BV89] D.G. Babbitt, V.S. Varadarajan, Local moduli for meromorphic differential equations, Astérisque, 169-170 (1989). | MR | Zbl

[BJL79] W. Balser, W.B. Jurkat, D.A. Lutz, A General Theory of Invariants for Meromorphic Differential Equations; Part I, Formal Invariants, Funkcialaj Ekvacioj, 22 (1979), 197-221. | MR | Zbl

[D77] P. Deligne, Lettre de P. Deligne à B. Malgrange (22 août 1977).

[D86] P. Deligne, Lettre de P. Deligne à J.-P. Ramis (7 janvier 1986).

[God] R. Godement, Théorie des faisceaux, Hermann Paris 1958. | Zbl

[Ive] B. Iversen, Cohomology of sheaves, Springer-Verlag 1986. | MR | Zbl

[K71] H. Komatsu, On the index of ordinary differential operators, J. Fac. Sc. Univ. Tokyo, I-A (1971), 379-398. | MR | Zbl

[L-R94] M. Loday-Richaud, Stokes phenomenon, multisummability and differential Galois groups, Ann. Inst. Fourier, Grenoble, 44-3 (1994), 849-906. | Numdam | Zbl

[M74] B. Malgrange, Sur les points singuliers des équations différentielles, L'Enseignement Mathématique, XX, 1-2 (1974), 147-176. | Zbl

[M79] B. Malgrange, Remarques sur les équations différentielles à points singuliers irréguliers, in Lecture Notes in Mathematics, Équations différentielles et systèmes de Pfaff dans le plan complexe, édité par R. Gérard et J.-P. Ramis, 712, Springer-Verlag 1979, 77-86. | MR | Zbl

[Mal] B. Malgrange, Équations différentielles à coefficients polynomiaux, Progress in Math., Birkhäuser, 1991. | MR | Zbl

[M95] B. Malgrange, Sommation des séries divergentes, Expositiones Mathematicæ, 13, 2-3 (1995), 163-222. | MR | Zbl

[MR92] B. Malgrange, J.-P. Ramis, Fonctions multisommables, Ann. Inst. Fourier, Grenoble, 42, 1-2 (1992), 353-368. | Numdam | MR | Zbl

[R78] J.-P. Ramis, Dévissage Gevrey, Astérisque, 59-60 (1978), 173-204. | MR | Zbl

[R84] J.-P. Ramis, Memoirs of the Am. Math. Soc., 48 (1984), 296.

[Was] W. Wasow, Asymptotic expansions for ordinary differential equations, Dover 1987, Intersc. Publ., 1965. | Zbl

Cited by Sources: